# SDR AALA951919

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, CIRCUIT BREAKER FOR EMERGENCY LIGHTS STANDBY B1-905 POPPING.  REPAIRED CHAFED WIRE (L2712L12) AT OVERWING EMERGENCY LIGHT BATTERY POWER SUPPLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
